# SDR R61A201810191055

- Difficulty date: October 19, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 30,356 hours, 23,534 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642602
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - RT HORIZONTAL STABILIZER BETWEEN FRONT SPAR AND MIDDLE SPAR AT RIB 12 HAS CRACK UPPER FLANGE. REMOVED AND REPLACED RIB 12 ON RT HORIZONTAL, REF SRM 51-40-08.
